# SDR UALA2012112606786

- Difficulty date: November 24, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 79,034 hours, 22,844 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ETOPS PDSC FOUND FUEL LEAKING FROM RT AC BAY, OPENED AC BAY ACCESS FOUND RT SIDE OF CENTER TANK BY AFT BULKHEAD LEAKING FUEL APPROX 60 DPM.  APPLIED SEALANT TO AFT RT CORNER OF CENTER TANK CENTER BOX.AND APPLIED SEALANT TO O/B SIDE OF AFT CENTER BOX REF GPM 6-0-02-009.  STILL NEEDS LEAK CHECK.  ACP LEAK CHECK, NO LEAKS NOTED.
